# SDR SWIA200514547

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 20,649 hours, 29,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY FLOOR LIGHT IN GALLEY WILL NOT ILLUMINATE.  RELAMPED EMERGENCY FLOOR LIGHT, OPERATIONAL CHECK GOOD.
